# SDR ASOA2015031912432

- Difficulty date: March 13, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12446
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT WARDROBE BOTH LOWER LIGHTS, FWD SERVICE DOOR LIGHT AND GALLEY LOWER LIGHTS ARE INOPERATIVE.  TROUBLESHOOT EMERGENCY EXIT LIGHTS DS3LY, DS9LY, DS10LY AND DS11LY.  DISCONNECTED CONNECTORS J11LY, AND P10LY, J9LY AND P8LY, J20LY AND P21LY, J23LY AND P22LY AND THEN RECONNECTED THEM BACK IAW WM 33-51-00.  PERFORMED OPS TEST OF EMERGENCY EXIT LIGHTS 33-51-00-710-801. OPS CHECKED GOOD FOR ALL LIGHT DISCONNECTED BUT DS11LY.  FOUND BATTERY PACK NR 1 WAS FAILING TO PROVIDE POWER TO TB110-4.  R & R BATTERY CHARGER NR 1 SERVICEABLE CHARGER IAW AMM 33-51-05-000-801 AND 33-51-05-400-801 IPC SUPP 33-51-04, REV C.
